# SDR AALA202210057003

- Difficulty date: October 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 61,755 hours, 25,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND PASSENGER CABIN MAIN DECK PREVIOUS REPAIR DOUBLER LOCATED AT BS 992.8 AND LBL 64.  REPLACED REPAIR DOUBLER UNDERLYING SHEAR WEB PER SRM 53-70-51-1A PROCEDURE 1.
